# SDR RRXA003508

- Difficulty date: December 14, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A TORN STRUCTURE ON 'A' PIT DOOR INTERNAL WEB, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
